MAUDE Adverse Event Report: Houston Pulse Gen Model 1000; Generator

Houston Pulse Gen Model 1000; Generator
Model Number 1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nausea (1970); Vomiting (2144); Discomfort (2330); Unspecified Gastrointestinal Problem (4491); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A few days after undergoing a generator replacement the patient started experiencing nausea and upset stomach.It was further explained that the patient had difficulty keeping food and water down, nausea and vomiting and they were instructed to tape their magnet over the generator but the nausea and vomiting continued.The patient was seen at the hospital where their device was disabled but the nausea, discomfort and stomach issues persisted so the vns device was ruled out as a cause.But given the closeness to the patient feeling ill and them undergoing a generator replacement, it is still unclear is the events are related to the replacement surgery.The device history records for the generator were reviewed.The generator was confirmed to have been hp sterilized prior to distribution into the field.The device passed all specifications, including quality control inspection, and showed no non-conformities, prior to its release into the field for distribution.No other relevant information has been received to date.

Brand Name
Pulse Gen Model 1000
Common Device Name
Generator
Manufacturer (Section D)
Houston
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
Houston
100 cyberonics boulevard
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
+1(281)667-2681
MDR Report Key50868840
Report Number1644487-2026-11123
Device Sequence Number9314571
Product Code LYJ
UDI-Device Identifier05425025750405
UDI-Public05425025750405
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1000
Device Lot Number206783
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age52 YR
Patient SexFemale